# SDR AALA201807189003

- Difficulty date: July 4, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001220000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LT WING BOLT BETWEEN WS 2580 AND 3059, BETWEEN RIBS 5 AND 6.  REPLACED THE BOLT IAW AMM 27-84-63-400-002-A.
